Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Equidimensional adic eigenvarieties for groups with discrete series

Daniel R. Gulotta

Vol. 13 (2019), No. 8, 1907–1940
DOI: 10.2140/ant.2019.13.1907
Abstract

We extend Urban’s construction of eigenvarieties for reductive groups G such that G() has discrete series to include characteristic p points at the boundary of weight space. In order to perform this construction, we define a notion of “locally analytic” functions and distributions on a locally p-analytic manifold taking values in a complete Tate p-algebra in which p is not necessarily invertible. Our definition agrees with the definition of locally analytic distributions on p-adic Lie groups given by Johansson and Newton.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/ant

We have not been able to recognize your IP address 3.236.212.116 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
eigenvarieties, spectral halo, nonarchimedean functional analysis
Mathematical Subject Classification 2010
Primary: 11F85
Secondary: 11S80
Milestones
Received: 27 August 2018
Revised: 25 April 2019
Accepted: 24 June 2019
Published: 9 October 2019
Authors
Daniel R. Gulotta
Department of Mathematics
Columbia University
New York
USA
Mathematical Institute
University of Oxford
United Kingdom